# SDR UIEA2013110300548

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,691 hours, 21,475 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WEATHER RADAR SYSTEM INOPERATIVE. PERFORMED OPS TEST IAW AMM 34-43-00, WX RADAR SYS OPERATED NORMALLY.
